Show simple item record

contributor authorJung, Chunyong;Lackmann, Gary M.
date accessioned2022-03-26T18:51:16Z
date available2022-03-26T18:51:16Z
date copyright01 Jun. 2021
date issued2021
identifier otherJCLI-D-20-0543.1.pdf
identifier urihttp://yetl.yabesh.ir/yetl1/handle/yetl/4279318
publisherAmerican Meteorological Society
titleThe Response of Extratropical Transition of Tropical Cyclones to Climate Change: Quasi-Idealized Numerical Experiments
typeJournal Paper
journal volume34
journal issue11
journal titleJournal of Climate
identifier doi10.1175/JCLI-D-20-0543.1
journal fristpage4361
journal lastpage4381
treeJournal of Climate:;2021:;volume( 034 ):;issue: 011
contenttypeFulltext


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record